About this Journal Submit a Manuscript Table of Contents
International Journal of Antennas and Propagation
Volume 2013 (2013), Article ID 689327, 7 pages
http://dx.doi.org/10.1155/2013/689327
Research Article

A Compact Unconditionally Stable Method for Time-Domain Maxwell's Equations

Department of Electronics and Communication Engineering, Sun Yat-sen University, No. 132, Waihuan East Road, Guangzhou Higher Education Mega Center, Guangzhou 510006, China

Received 17 January 2013; Accepted 5 March 2013

Academic Editor: Mandeep Singh Jit Singh

Copyright © 2013 Zhuo Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhuo Su, Yongqin Yang, and Yunliang Long, “A Compact Unconditionally Stable Method for Time-Domain Maxwell's Equations,” International Journal of Antennas and Propagation, vol. 2013, Article ID 689327, 7 pages, 2013. doi:10.1155/2013/689327